Alert archive / New York / Gale Warnings in 2018
Gale Warning 19, NWS New York, NY
NWS New York, NY issued this gale warning at Oct 20, 2018, 2:55 PM EDT. It took effect at Oct 21, 2018, 4:04 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2018, 2:55 PM EDT (18:55 UTC)
- In effect from
- Oct 21, 2018, 4:04 AM EDT
- Expired
- Oct 21, 2018, 6:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
756 WHUS71 KOKX 201855 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 255 PM EDT Sat Oct 20 2018 ANZ350-353-355-210915- /O.CON.KOKX.SC.Y.0086.000000T0000Z-181021T1000Z/ /O.UPG.KOKX.GL.A.0022.181021T1000Z-181021T2200Z/ /O.NEW.KOKX.GL.W.0019.181021T1000Z-181021T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 255 PM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 6 AM to 6 PM EDT Sunday. The Gale Watch is no longer in effect. * WINDS...NW 25 to 30 kt with gusts up to 40 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ338-345-210915- /O.UPG.KOKX.SC.Y.0087.181021T1000Z-181022T0400Z/ /O.NEW.KOKX.GL.W.0019.181021T1000Z-181021T2200Z/ New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 255 PM EDT Sat Oct 20 2018 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 6 AM to 6 PM EDT Sunday. The Small Craft Advisory is no longer in effect. * WINDS...NW 20 to 25 kt with gusts up to 35 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ330-335-340-210915- /O.CON.KOKX.SC.Y.0087.181021T1000Z-181022T0400Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 255 PM EDT Sat Oct 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO MIDNIGHT EDT SUNDAY NIGHT... * WINDS...NW 20 to 25 kt with frequent gusts up to 30 kt. Occasional gusts up to 35 kt Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
4 follow-up statements
808 WHUS71 KOKX 210804 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 404 AM EDT Sun Oct 21 2018 ANZ350-353-355-211615- /O.CAN.KOKX.SC.Y.0086.000000T0000Z-181021T1000Z/ /O.EXT.KOKX.GL.W.0019.181021T0804Z-181021T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 404 AM EDT Sun Oct 21 2018 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS AND SEAS...Northwest 20 to 30 kt with gusts up to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ330-335-340-211615- /O.EXB.KOKX.GL.W.0019.181021T0804Z-181021T2200Z/ /O.UPG.KOKX.SC.Y.0087.181021T1000Z-181022T0400Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- 404 AM EDT Sun Oct 21 2018 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... The National Weather Service in Upton has issued a Gale Warning, which is in effect until 6 PM EDT this evening. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 3 to 5 feet for Eastern Long Island Sound. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ338-345-211615- /O.EXT.KOKX.GL.W.0019.181021T0804Z-181021T2200Z/ New York Harbor- South Shore Bays from Jones Inlet through Shinnecock Bay- 404 AM EDT Sun Oct 21 2018 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...Northwest 15 to 25 kt with gusts up to 35 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
009 WHUS71 KOKX 211519 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1119 AM EDT Sun Oct 21 2018 ANZ330-335-338-340-345-350-353-355-212200- /O.CON.KOKX.GL.W.0019.000000T0000Z-181021T2200Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1119 AM EDT Sun Oct 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NW 20 to 30 kt with gusts up to 35 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
068 WHUS71 KOKX 211904 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 304 PM EDT Sun Oct 21 2018 ANZ330-335-338-340-345-220315- /O.CAN.KOKX.GL.W.0019.000000T0000Z-181021T2200Z/ /O.NEW.KOKX.SC.Y.0088.181021T1904Z-181022T0400Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 304 PM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING IS CANCELLED... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect until midnight EDT tonight. The Gale Warning has been cancelled. * WINDS AND SEAS...NW winds 20 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet on eastern Long Island Sound. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ350-353-355-212200- /O.CON.KOKX.GL.W.0019.000000T0000Z-181021T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 304 PM EDT Sun Oct 21 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NW around 25 kt with gusts up to 35 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
330 WHUS71 KOKX 212206 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 606 PM EDT Sun Oct 21 2018 ANZ350-353-355-221000- /O.EXP.KOKX.GL.W.0019.000000T0000Z-181021T2200Z/ /O.EXB.KOKX.SC.Y.0088.000000T0000Z-181022T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 606 PM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... ...GALE WARNING HAS EXPIRED... The National Weather Service in Upton has issued a Small Craft Advisory, which is in effect until 6 AM EDT Monday. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ330-335-338-340-345-220400- /O.CON.KOKX.SC.Y.0088.000000T0000Z-181022T0400Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 606 PM EDT Sun Oct 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring, and hazardous to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 20, 11:49 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Oct 20, 11:49 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service New York NY
1149 AM EDT Sat Oct 20 2018
.SYNOPSIS...
A cold front will move across this evening. High pressure will
then build to the south through Monday night, followed by low
pressure tracking from the Great Lakes Tuesday morning to the
Canadian Maritimes Wednesday morning. High pressure will then
build in from the west later Wednesday through Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The region will be under SW flow aloft for the rest of the day.
With no shortwaves of note progged to be embedded in the flow
over the area, the lack of forcing, coupled with relatively dry
mid levels, should keep precipitation at bay for the remainder
of the day.
Highs today should be a few degrees above normal, mainly from
around 60 to the mid 60s. A few upper 60s are possible in
pockets of the NYC/urban NE NJ heat island.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
The base of a full latitude deep layer trough moves into the
area overnight. Have chance PoP from mid evening into the
overnight hours as a result. Lows tonight should be near normal.
A weak northern stream shortwave ridge crosses the area on
Sunday. With fairly rapid drying of the low levels, this likely
should be enough to offset steepening low-mid level lapse rates
as the low level cold pool builds in. So for now have kept
Sunday dry, however a stray sprinkle or two cannot be ruled out.
Inverted V sounding suggests should see some gusty winds Sunday
with NW Winds gusting to around 30-40 mph. Given that most
trees posses some or most of their foliage, and relatively moist
soils, it would not be surprising if there were some tree limbs
brought down as well as possibly a few trees as well. Highs
Sunday should be around 10-15 degrees below normal.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The winds should abate fairly quickly Sunday evening as the
region comes under the southern periphery of high pressure
building to the S of Long Island. Aloft a northern stream
shortwave trough passes to the north Sunday evening, followed by
weak northern stream ridging late Sunday night. The light winds
coupled with a mainly clear sky overnight, should promote
decent radiational cooling outside of urban areas. As a result
leaned towards cooler of guidance for lows - which should run
around 10 degrees below normal. There is the potential for
Suffolk County to experience temperatures at/just below freezing
over at least 1/2 of each of its four forecast zones. With
confidence in this at 50 percent, have issued a freeze watch for
the entire County from 7Z-13Z Monday.
The region is under zonal flow aloft Monday. With no shortwaves
of significance progged over the area in this flow, it should
be dry.
The models then differ on the strength, track and timing of a
northern stream 700-500 hPa shortwave trough. he GFS is faster,
weaker and keeps most of the energy to the north. The ECMWF is
slower, stronger and passes the core of its energy over the
area. With no clear signal favoring one solution over the
other, opted for a blended approach Monday night-Tuesday night.
As a result, have gone with a dry forecast Monday night, slight
chance pops Tuesday, then a dry forecast Tuesday night. This
will likely change as the key ingredients become sampled by the
North American Radiosonde Network by early next week.
Deep layered ridging then builds in for the middle of next week,
with the region under NW flow aloft ahead of the ridge axis.
With shortwaves embedded in the flow, cannot rule out some isolated
sprinkles Wednesday-Thursday.
A northern stream shortwave ridge builds over the area Thursday
night/Friday with associated subsidence keeping things dry.
Temperatures Monday should be below normal, then near to
slightly below normal on Tuesday. Below normal temperatures are
then forecast for the remainder of the work week.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
Strong low pressure moves across SE Canada sending a series of
associated cold fronts into the this afternoon and tonight.
Gusty winds with mainly MVFR-VFR conditions expected through
the TAF period. Dry conditions expected for much of the TAF
period outside of a few possible showers tonight. The showers
will be mostly light with vsbys staying mainly VFR range.
The winds will be SW to W today 10-15 kt with gusts 20-25 kt.
Winds briefly decrease tonight before increasing further behind
a cold front towards daybreak Sunday with winds becoming more
NW and higher gusts, near 25-30 kt with perhaps some peak gusts
to 35 kt Sunday.
.OUTLOOK FOR 12Z SUNDAY THROUGH WEDNESDAY...
.Sunday...VFR. NW winds 15-20G25-30KT. Peak gusts to 35 kt
possible.
.Sunday night...VFR. NW winds 10-15G20-25KT in the evening.
.Monday...VFR.
.Tuesday...VFR. WSW winds G15-20KT.
.Wednesday...VFR. NW winds G15-20KT.
&&
.MARINE...
Cancelled gale warning as WSW flow is no longer gusting up to 35
kt. Winds on the harbor and south shore bays are remaining
below 25 kt so SCA cancelled there, and should abate on the
remaining non- ocean waters by 18Z, so existing SCA there runs
only til then.
As the pressure gradient increases thru tonight in response to
strong low pressure moving into SE Canada, expect gusts SW-W
winds ahead of the associated cold front moving into the area
tonight.
Then for tonight, not as much mixing is expected with the better
vertical mixing expected closer to daybreak Sunday with a tightening
pressure gradient between low pressure across the Canadian Maritimes
and strong high pressure out in the Plains. With daytime heating and
a much colder air mass moving across, gusty NW winds near 30 kt
are forecast for non-ocean waters and gusts around 35 kt are
forecast for the ocean. A gale watch was issued for the ocean
waters to address this for all of Sunday. Non-ocean waters could
get some occasional 35 kt gusts.
Winds decrease Sunday night to SCA range in the evening, and
eventually forecasting conditions to drop below SCA for all waters
by late Sunday night. The sub-SCA conditions are forecast to
continue Monday and Monday night with mainly the ocean getting
another chance for SCA conditions by next Tuesday and into the
middle of next week.
&&
.HYDROLOGY...
No significant/widespread, hydrologic impacts are expected
through next Friday.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Freeze Watch from late Sunday night through Monday morning for
NYZ078>081.
NJ...None.
MARINE...Small Craft Advisory from 6 AM Sunday to midnight EDT Sunday
night for ANZ330-335-338-340-345.
Small Craft Advisory until 2 PM EDT this afternoon for ANZ330-
335.
Gale Watch from Sunday morning through Sunday afternoon for
ANZ350-353-355.
Small Craft Advisory until 6 AM EDT Sunday for ANZ350-353-355.
&&
SYNOPSIS...Maloit
NEAR TERM...Goodman/Maloit
SHORT TERM...Maloit
LONG TERM...Maloit
AVIATION...MD/JM
MARINE...Goodman/Maloit/JM
HYDROLOGY...Maloit
EQUIPMENT...Hazardous weather outlook, Oct 20, 4:53 AM EDT, 10 hours 2 minutes before
Hazardous Weather Outlook National Weather Service New York NY 453 AM EDT Sat Oct 20 2018 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-176>179-210900- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 453 AM EDT Sat Oct 20 2018 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ078>081-210900- Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk- Southeastern Suffolk- 453 AM EDT Sat Oct 20 2018 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-210900- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 453 AM EDT Sat Oct 20 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-210900- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 453 AM EDT Sat Oct 20 2018 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. Maloit
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 4:02 AM EDT | Gale Watch | OKX | 11 hr | |
| Oct 20, 4:06 AM EDT | Freeze Watch | OKX | Suffolk | 23 hr |
| Oct 20, 10:40 AM EDT | Small Craft Advisory | OKX | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.